# SDR FDEA201508052469

- Difficulty date: August 5, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 476 hours, 24,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53612518200
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 17, Y450, SEAT TRACK ONE BOLT HOLE WITH SLIGHT CORROSION.  REPLACED THE SEAT TRACK IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM 6-2-100.
